# SDR ASAA2016110318579

- Difficulty date: November 3, 2016
- Submitted: November 8, 2016
- Operation: Air carrier
- Aircraft: N548AS
- Make and model: Boeing 737890
- Aircraft serial: 30020
- Aircraft time: 42,686 hours, 14,154 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A541012
- Condition: Cracked
- Location: Bs 312-328
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SUPPORT, SECTION 41 AT BS 312 - 328, RBL 31.6, WL 208.1 CRACKED.  ACFT GROUNDED.  REMOVED AND REPLACED THE FLOOR SUPPORTIAW DWG 141A5400 REV-.
